# SDR SWAA2024100128840

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT ACB BS796 - BS847 RBL26 WL159. MARKED<[01] CHANGED ALLOWABLE DAMAGE IN STEP 1;[02] EDITED REFERENCE;[03] REMOVED AND REPLACED SUBTHRESHOLD WEB AT ACB BS796 - BS847 RBL26 WL159 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A8340.;[04] INSTALLED SUBTHRESHOLD WEB AT ACB BS796 - BS847 RBL26 WL159 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A8340. REV-;[05] VERIFIED RII CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
